MAUDE Adverse Event Report: I-SENS, INC. GLUCOCARD SHINE BLOOD GLUCOSE MONITORING SYSTEM

I-SENS, INC. GLUCOCARD SHINE BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505WAA
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The result of control solution test, with returned meter and normal strip, was 98mg/dl which was lower than standard range(h: 198~267mg/dl).As a result of disassembling a meter, the counter pin was displaced and it caused of contact failure with connector pin and test strip.As reviewing in-process inspection record and qc data of complaint meter, it has been confirmed that the returned meter properly displayed measured value (approximately glucose concentration of 200mg/dl) and passed qc inspection.Thus, it is assumed that the user accidently inserted test strip with the edge to apply blood facing upwards and it caused of counter pin deformation.For returned test strips, the appearance looked normal comparing with normal test strips.However, the results of control solution test with normal meter were very low even though they were within standard range except one, 116, 116, 115, 113 and 116mg/dl(n: 114~155mg/dl).To analyze the cause, we performed another control solution test with same lot of retained test strips and all results were within standard range.As reviewing the corresponding lot of dhr, it has been confirmed that enzyme was properly dispensed on bottom sheet and they passed vision inspection.Thus, it is assumed that the returned test strips were contaminated with foreign liquid substance during use.
 
Event or Problem Description
Customer called to know how to perform a control solution test.We did the test together on his solution that he just opened.The reading was 78mg/dl which was below the range.

Brand Name
GLUCOCARD SHINE BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key11573618
Report Number3005621222-2021-00002
Device Sequence Number11850189
Product Code NBW
UDI-Device Identifier00015482540500
UDI-Public(01)00015482540012,(01)00015482540500
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K120351
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/05/2022
Device Model NumberGM505WAA
Device Catalogue Number541100
Device Lot NumberRD06PAR3B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1